# SDR SWIA202163898

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL ON STGR26R IS CORRODED. FS349.00 Â€“ FS364.00    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED INTERCOSTAL AT STGR26R FS349.00 TO FS364.00 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH 51-900-1002-SKY TASK CARD. LEAK CHECK GOOD.
